It is currently Wed Aug 16, 2017 10:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: rash
PostPosted: Fri Mar 11, 2011 11:43 am 
Offline
One Month or More
One Month or More
User avatar

Joined: Mon Mar 07, 2011 7:25 am
Posts: 35
hi guys! I have been on suboxone for about 3 weeks and about 3 days in I developed a rash on my inner thighs and stomach. it kind of looks like razor burn...small red bumps. it hasn't gotten any worse but hasn't gone away either. My Dr doesn't seem too concerned. I guess I'm just wondering if anyone else has had this and if so when can I expect it to go away?
I'm prescribed 12 mg but generally do 8-10 as I feel the same with each dosage.
thanks!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 11, 2011 4:49 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hey lulu,

I've never heard of that reaction, but I suppose some kind of allergic reaction is possible. I know someone here who had an allergic reaction to the artificial sweetener and got sores in his mouth from the sub. Did you start using a new laundry detergent or get new pants or anything like that? Or extra stress in your life? If it's localized to one spot it could be a contact reaction rather than a systemic reaction. Just my non-medical thoughts. I hope you figure it out soon.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group